# SDR ASAA11510560

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,418 hours, 5,942 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A11509
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 REVERSER LIGHT ILLUMINATED ON OVERHEAD PANEL.  REPLACED R477 REF WDM 78 32 51.  NO HELP.  NR 1 T/R WILL NOT STOW WHEN COMMANDED.  EAU YIELDS 'L AND R SLEEVE SYNC LOCK PWR.  BUMPING FORWARD THRUST LEVER EVER SO SLIGHTLY NR 1 T/R CLOSES.  REF FIM 78 32 00 810 812 F00.  SUSPECT BAD NR 1 AUTOTHROTTLE SWITCH PACK M1766.  REPLACED NR 1 AUTOTHROTTLE SWITCHPACK ASSEMBLY REF MM76 11 07.  ALL CHECKS OPS NORMAL.  OPERATED NR 1 T/R THROUGH 10 CYCLES.  OPERATED NORMAL AND NO EAU FAULTS LOGGED.
